# SDR SWAA2022042095331

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7H4
- Aircraft serial: 33930
- Aircraft time: 50,533 hours, 27,314 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: NS0328
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 FORWARD WINDOW SHATTERED / [01] REMOVED AND REPLACED L1 CAPTIANS WINDOW PER AMM 56-11-11.
